# SDR NACA2021060900002

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,930 hours, 18,166 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,853 hours, 14,759 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL ENTRY CORRECTIVE ACTION: REMOVED AND REPLACED RH ENGINE HPSOV CONTROLLER IAW AMM 36-11-08. DURING TEST AIR SUPPLY HPSOV BITE FAILED. FOUND TERMINAL T1 BROKEN AT VALVE. REPLACED TERMINAL IAW SWPM 20-30-11 TEST NORMAL
